Ayuda
Ir al contenido

Dialnet


Mathematical Algorithm for Solving Two–Body Problem

  • Autores: M. H. Alghamd, A. A. Alshaery
  • Localización: Applied Mathematics and Nonlinear Sciences, ISSN-e 2444-8656, Vol. 5, Nº. 2, 2020, págs. 217-228
  • Idioma: inglés
  • Enlaces
  • Resumen
    • In this paper, computational algorithm with the aid of Mathematica software is specifically designed for the gravitational two–body problem. Mathematical module is established to find the position and velocity vectors. Application of this module for different kind of orbits (elliptic, parabolic and hyperbolic) leads to accurate results, which proved module efficiency and to be skillful. The classical power series method is to be utilized as the methodology.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno